MathSciNet Relay Station
MathSciNet bibliographic data
MR1758329 37F10 (37F50)
Zdunik, Anna On biaccessible points in Julia sets of polynomials. Fund. Math. 163 (2000), no. 3, 277–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement